Structural stability of linear discrete systems via the exponential dichotomy

Jaroslav Kurzweil; Garyfalos Papaschinopoulos

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 280-284
  • ISSN: 0011-4642

How to cite

top

Kurzweil, Jaroslav, and Papaschinopoulos, Garyfalos. "Structural stability of linear discrete systems via the exponential dichotomy." Czechoslovak Mathematical Journal 38.2 (1988): 280-284. <http://eudml.org/doc/13703>.

@article{Kurzweil1988,
author = {Kurzweil, Jaroslav, Papaschinopoulos, Garyfalos},
journal = {Czechoslovak Mathematical Journal},
keywords = {structural stability; discrete system; exponential dichotomy},
language = {eng},
number = {2},
pages = {280-284},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Structural stability of linear discrete systems via the exponential dichotomy},
url = {http://eudml.org/doc/13703},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Kurzweil, Jaroslav
AU - Papaschinopoulos, Garyfalos
TI - Structural stability of linear discrete systems via the exponential dichotomy
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 280
EP - 284
LA - eng
KW - structural stability; discrete system; exponential dichotomy
UR - http://eudml.org/doc/13703
ER -

References

top
  1. W. A. Coppel, Stability and Asymptotic Behaviour of Differential Equations, Heath. Boston, 1965. (1965) MR0190463
  2. W. A. Coppel, Dichotomies in Stability Theory, Lecture Notes in Mathematics, No. 629, Springer Verlag, Berlin, 1978. (1978) Zbl0376.34001MR0481196
  3. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, No. 840, Springer-Verlag, Berlin, 1981. (1981) Zbl0456.35001MR0610244
  4. K. J. Palmer, 10.1016/0022-247X(79)90175-6, J. Math. Anal. Appl. 69 (1979), 8-16. (1979) Zbl0419.34011MR0535278DOI10.1016/0022-247X(79)90175-6
  5. K. J. Palmer, 10.1016/0022-0396(79)90076-7, J. Differential Equations, 33 (1979), 16-25. (1979) Zbl0378.34040MR0540813DOI10.1016/0022-0396(79)90076-7
  6. G. Papaschinopoulos, J. Schinas, Criteria for an exponential dichotomy of difference equations, Czechoslovak Math. J. 35 (110) 1985, 295-299. (1985) Zbl0693.39001MR0787131
  7. G. Papaschinopoulos, J. Schinas, A criterion for the exponential dichotomy of difference equations, Rend. Sem. Fас. Sci. Univ. Cagliari, Vol. 54, fasc. 1 (1984), 61-71. (1984) Zbl0607.39001MR0797224
  8. G. Papaschinopoulos, J. Schinas, Multiplicative separation, diagonalizability and structural stability of linear difference equations, Differential Equations: Qualitative theory (Szeged 1984), Colloq. Math. Soc. János Bolyai, 47, North-Holland, Amsterdam-New York. (1984) Zbl0638.34047MR0890580
  9. G. Papaschinopoulos, 10.1016/0022-247X(86)90216-7, J. Math. Anal. Appl. 120 (1986), 276-287. (1986) Zbl0602.39001MR0861920DOI10.1016/0022-247X(86)90216-7
  10. G. Papaschinopoulos, J. Schinas, Structural stability via the density of a class of linear discrete systems, J. Math. Anal. Appl. (to appear). Zbl0628.39001MR0915075
  11. J. Schinas, G. Papaschinopoulos, Topological equivalence for linear discrete systems via dichotomies and Lyapunov functions, Boll. Un. Math. Ital. 6, 4 (1985), 61 - 70. (1985) Zbl0579.39004MR0805205

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.